| Catalog Number |
N-TSM375 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported "rupture", "migration of silicone gel", "visible axillary lymph nodes up to 15x5 mm in size".This record is for the left side.Device remains implanted.
Event or Problem Description
Patient underwent re-endoprosthesis of the mammary glands.This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
Additional and/or corrected data: a5, a6, b5, b6, d6b, h6.Device evaluation:
visual analysis of the photographs identified:
rupture: observed, opening on the device but cannot perform an assessment of the opening as no microscopic analysis can be performed.Migration: unable to observe since it is not related to the device.No additional observations are performed.No further actions are required since no issue in the manufacturing of the device is observed.